| Model Number |
7731 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pacing impedance measurements greater than 2,000 ohms.This resulted in a lead safety switch and unipolar configuration.High rv pacing impendence measurements were confirmed via device interrogation.This rv lead was surgically abandoned.A new rv lead was implanted to complete this procedure.No additional adverse patient effects were reported.